# SDR F3LA2024022600026

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N348FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08954
- Aircraft time: 15,283 hours, 6,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 321431
- Condition: Failed
- Location: L1 Slide Raft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING RON MAINTENANCE, AIRCRAFT DID NOT MAKE ITS SCHEDULED FLIGHT IN THE MORNING.  11WL FAULT DURING EPSU TEST.  REMOVED AND REPLACED 11WL BATTERY IN REF TO AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002 OPS CHECKED GOOD.
